Hello from JA
In fact xanax can have many neurological side effects including every symptom you have
I am Dr. Thomas, board certified in internal medicine and integrative medicine and I can help you with this and any follow up questions. I cover a lot of ground and might give you an answer or ask for information, but use reply to communicate with me for questions or added details.
See this reference under nervous system.http://www.drugs.com/sfx/xanax-side-effects.html
The fact that these started after an effective dose increase is revealing.
It is better to switch medications than to simply take a different form of the same medication.
Talk with your doctor about dealing with this now, and tapering of the current possible offending medications
OK. If you have further questions or details, use reply to expert.
Otherwise please choose a positive rating . But, still come back if you need to…think of something later, etc. Bonuses are appreciated.